# SDR ASOA2015110514098

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG SEAT TRACK AT LBL9, BETWEEN FS 364.00 AND 394.00, MARKED & NEED TO BE EVALUATED.  EVALUATED CORROSION ON SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49 CORROSION BLENDED IAW SRM 51-21-06.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  REMOVED SEAT TRACK AT LBL9 BETWEEN FS 364.00-394.00 IAW AMM 53-01-11-000-802. INSTALLED SERVICEABLE TRACK IAW AMM 53-01-11-420-001.
